# SDR VNAA20250524009

- Difficulty date: April 2, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: CC670341421
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON POSTS (2 E/AS) AT FS 280.00 BTW LBL 9 AND RBL 9.  POSTS (2 E/AS) AT FS 280.00 BTW LBL 9 AND RBL 9 WERE REPAIRED PER CRJ 700 SRM 53-11-10-201-006-A01
